# SDR 96ZZZX3406

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7182Z
- Make and model: Amtr ROTORWAYEXEC
- Aircraft serial: RW1522008
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shaft
- Condition: Failed
- Location: M/R
- Part time: 100 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATION OF AN EXPERIMENTAL HELICOPTER ACCIDENT FOUND FOLLOWING PROBLEM:  BEARING ASSY SHAFT INSERT BROKEN OFF INSIDE OF MAIN ROTOR SHAFT.  STUB SHAFT FELL OUT THE MAIN ROTOR SHAFT.  MAIN SHAFT AND SPROCKET AND CHAIN DUG INTO FUEL TANK.  TOP OF MAIN BEARING WAS ALSO ROTATED TO REAR AND LEFT.  COLLECTIVE SCISSORS BASE SUPPORT WAS BROKEN AND ROTATED UP, THE 3-ROLLER DRIVE CHAIN JUMPED UP ONE SET OF ROLLERS ON THE SPROCKET.  THIS MAIN ROTOR SHAFT ASSY WAS REPLACED ON 1-'95.  THE REPLACEMENT ASSY INDICATIONS ARE THAT PARTS DO NOT MEET THE ORIGINAL SPECIFICATION.
